MathSciNet Relay Station
MathSciNet bibliographic data
MR332961 20D15
Laffey, Thomas J. A lemma on finite $p$-groups and some consequences. Proc. Cambridge Philos. Soc. 75 (1974), 133–137.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement